# SDR EISA97162

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fairing
- Part number: 652676515
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING DOOR, FORWARD UPPER OUTBOARD FAIRING HINGES HALD IS BROKEN AT FORWARD END.  REPLACED RIGHT WING DOOR FORWARD UPPER OUTBOARD HINGE IAW SRM B727 51-10-1.  INSTALLED PER B727 51-30-02 SRM, PERFORMED GEAR SWING OPS NORMAL.  (M)
